# SDR YENA2023091801109

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 06185
- Aircraft time: 37,733 hours, 7,361 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301005001
- Part serial: RP02635
- Condition: Failed
- Location: Wx Sys
- Part time: 37,721 hours, 7,359 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1773, EWR-LAX. ' NAV PRED W/S DET FAULT; REMOVED AND REPLACED WX RADAR TRANSCEIVER OPS GOOD NO DEFECTS IAW AMM 34-41-33-400-001-A.  AIRCRAFT RETURN TO SERVICE.'
